advertisement
Question
Posted by: SANDY | 2008/09/17

concerned

i was on the pill marvlon for 5 years i have stopped it for a month now,will there be any side effects because i have stopped it?
i mean with my weight i have picked up since i was on the pill.
by me stopping the pill will it cause me to loose weight?

i also find that i am breaking out with pimples,is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

The pimples is definitely a possible effect, and your next period may not be as exact as it was when taking the pill.
Don't expect any immediate miracle effect with the weight though.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: SANDY | 2008/09/18

R THE PIMPLES A GONNA BE THERE ALL THE TIME
OR IS THIS JUST A PHASE AND WILL PASS?

Reply to SANDY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement